MAUDE Adverse Event Report: CODMAN & SHURTLEFF CODMAN 3000; IMPLANTABLE DRUG DELIVERY PUMP

CODMAN & SHURTLEFF CODMAN 3000; IMPLANTABLE DRUG DELIVERY PUMP
Model Number CODMAN 3000
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this report, the complaint has not yet been confirmed.The codman 3000 low flow pump is indicated for treatment of pain and spasticity.Upon review of the device tracking records, the patient's physician was identified to no longer be in practice.Attempts to obtain follow up information from the patient have been unsuccessful at this time.If further information is received, it will be filed in a supplemental report.
 
Event or Problem Description
Patient returned device tracking card stating "pump malfunctioned and i was forced to stop using it.Pump is still implanted.".

Brand Name
CODMAN 3000
Common Device Name
IMPLANTABLE DRUG DELIVERY PUMP
Manufacturer (Section D)
CODMAN & SHURTLEFF
325 paramount drive
rayhnam MA 02767
MDR Report Key11917086
Report Number3015537318-2021-00025
Device Sequence Number11898077
Product Code LKK
UDI-Device Identifier10886704043607
UDI-Public10886704043607
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCODMAN 3000
Device Catalogue NumberAP03000L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;